# SDR AALA201603089028

- Difficulty date: March 4, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 69,162 hours, 25,754 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N5346
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  CORROSION ON FWD CARGO COMPARTMENT FLOOR STRINGER, AT BS 653 & RBL 10.45.  REPLACED FLOOR STRINGER IAW SRM 53-00-53-1A-1 DET IV SRM 51-40-02.
